# SDR SWIA200312141

- Difficulty date: June 19, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 23,963 hours, 21,054 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Part serial: MAL0094
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 8,616 hours, 7,263 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED A SPOILERON (RIGHT) MESSAGE, WAS UNABLE TO CLEAR.  REMOVED AND REPLACED RIGHT INBOARD SPOILERON PCU IAW 27-60-00.  OPS CHECK GOOD.  NO LEAKS NOTED.
